# SDR ASAA2016011314770

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 26,827 hours, 8,003 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 1 ENGINE FOUND SHIMS WORN AND SEVERAL RUBBER AXIAL BUMPERS WORN ON AFT SPINNER REF T/C 78472002.  ACFT GROUNDED.  R & R SHIMS AND RUBBER AXIAL BUMPERS FOR NR 1 ENGINE IAW FAN BLADE LUBE T/C 78472002.
